Georgia, 2005Flood in Georgia, April 4 to 6, 2005
April 4 to 6, 2005 · NWS TAE · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Apr 4, 8:20 AM EST, 3 hours 40 minutes earlier.
Area forecast discussion, Apr 4, 8:20 AM EST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 AM EDT MON APR 4 2005
EXPECT ANOTHER BEAUTIFUL SPRING DAY ACROSS THE REGION TODAY...AS
TEMPS SHOULD RECOVER 30-40 DEGREES THIS AFTERNOON FROM THE COOL
MORNING LOWS. SOME CIRRUS IS BEGINNING TO STREAM IN FROM THE W...BUT
ITS EFFECTS ON INSOLATION THIS AFTERNOON SHOULD BE QUITE MINIMAL.
OVER THE COASTAL WATERS...WINDS ARE GENERALLY LIGHT OUT OF THE NW
AND ARE STILL EXPECTED TO BECOME ONSHORE DURING THE AFTERNOON.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING BIG BEND AND INLAND EASTERN PANHANDLE
TODAY...NOON TIL SUNSET.
FIRE WX WATCH 2 PM TIL 6 PM TUESDAY...FL BIG BEND.
&&
GOULDHazardous weather outlook, Apr 4, 4:06 AM EST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
506 AM EDT MON APR 4 2005
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-051000-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
506 AM EDT MON APR 4 2005
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED. DRY CONDITIONS WILL ENHANCE THE
SPREAD OF ANY WILDFIRES THAT MAY IGNITE TODAY FOR INLAND PORTIONS OF
THE AREA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
CONDITIONS WILL REMAIN DRY FOR THE BEGINNING OF THE WORK WEEK. ON
WEDNESDAY EVENING AND THURSDAY MORNING A FRONT WITH AN ASSOCIATED
LINE OF STORMS...ARE EXPECTED TO MOVE INTO THE SOUTHEAST AS ANOTHER
LOW PRESSURE SYSTEM SLIDES ACROSS THE EASTERN USA. SEVERE WEATHER IS
POSSIBLE WITH THIS SYSTEM AND FORECASTS SHOULD CONTINUE TO BE BE
MONITORED AS THREATS AND TIMING BECOME MORE CERTAIN.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED.
FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.
10-BOLINSKI
Flood, Baker
- When
- April 4, 12:00 PM EST to April 6, 9:00 PM EST
- Where
- Baker forecast zone
- Property damage
- $50,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.326, -84.445 (the zone’s center; the record gives no point)
Torrential rains during the past weekend upstream caused flooding along the Flint River and nearby low-lying areas. Main, Broad and Water streets in Newton were flooded. The old courthouse was secured with sandbags. The river crested just shy of 31 feet on Wednesday. Reported by the Baker County EMA.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and High Wind in New Mexico, April 4 to 5, 2005$35,000 · 60 kt wind · 11 events
- Winter Weather in Colorado, April 4 to 5, 20058 events
- Flood in North Dakota, April 4 to 9, 20051 event
- Flood in Kentucky, April 4 to 11, 20051 event
- Winter Weather in Utah, April 4 to 5, 20051 event
- High Wind in Arizona, April 4, 200559 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5447903.